# SDR KCSA07073

- Difficulty date: September 23, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 88,735 hours, 17,004 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: K

## Discrepancy

SMOKE (ODOR) FROM AIR COND SYSTEM.  SMOKE OBSERVED FROM FLT DECK FAN.  SMOKE (ODOR) STOPPED WHEN FLT DECK FAN OFF.  WHEN FLT DECK FAN ON, MADE UNUSUAL SOUND W/VIBRATION.
